# SDR SWAA112762

- Difficulty date: April 14, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N350SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24409
- Aircraft time: 70,295 hours, 61,931 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND STRINGER CRACKED AT BS 951, STR 10L.  REPAIRED STRINGER PER ER AND EA.
